It is true, Anavar is a very female friendly, and for the vast majority of women if they keep their use at a responsible level they will experience no virilization symptoms. However, if your dose goes too high, you can guarantee the Anavar results you see will not be the ones you desire. Further, and this is extremely important to remember, because we are all unique individuals, we will all respond to the hormone in a unique way. For this reason, some women, even with responsible use may fall prey to virilization symptoms. If this occurs, and if the woman discontinues use as soon as the symptoms begin to show they will fade away, and she will be fine.
Scientists have attempted to test the association between anabolic steroids and aggression by administering high steroid doses or placebo for days or weeks to human volunteers and then asking the people to report on their behavioral symptoms. To date, four such studies have been conducted. In three, high steroid doses did produce greater feelings of irritability and aggression than did placebo, although the effects appear to be highly variable across individuals. In one study, the drugs did not have that effect. One possible explanation, according to the researchers, is that some but not all anabolic steroids increase irritability and aggression. Recent animal studies show an increase in aggression after steroid administration.